... talked about are side effects when trying to quite smoking cold turkey, anger, depression, nausea, heart palpatations, sleeplessness, strange dreams etc. Could this be the cause of the side effects rather than from the medication??? Just curious because I am wanting to quit smoking because I have bladder cancer and have a better chance if I quit smoking but am very concerned about the side effects talked about due to bouts with depression throughout my life.
3 Jan 2010
First of all sorry to hear about the cancer. You are correct in that quitting smoking will be beneficial.
As far as chantix goes, I would be careful, There are very real side effects of Chantix often when quitting Chantix.
I would try cold turkey first, use Chantix as a last restort. You can do it if you want to
4 Jan 2010
I used Zyban for my smoking cessation - after 40+ years of smoking I have quit - and I only needed the Zyban for about 2 months - there are listed side effects with this med too but I didn't experience any of them. Also it is very good that you want to quit that helps the process alot.
Sorry to hear about your cancer -
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Smoking Cessation - Hello..I started Chantix 8 days ago..today was the first day, that I did'nt want
... to smoke... except for the first thing in the morning..with coffee... I have been closet smoking for about 1yr... did not smike for over 15 yrs ...
5 answers • 21 Apr 2010
I have been on Chantix about 3 weeks. Have not wanted a smoke or had a craving in over 10 days. However, I seem to have many nasty side effects. ...
3 answers • 20 Mar 2015
... took chantix it worked like a dream! Funny dreams is the only side effect I had and I could handle that. I started smoking again when I started ...
2 answers • 11 Jun 2015
Hello my name is Carole and I want to quit smoking. My doctor wants me to go on Chantix but have to?
... admit, the side effects worry me. I live alone with very few friends if any and the thought of me going a bit "nuts" all by myself is a ...
1 answer • 29 Aug 2015